# SDR AALA20030287

- Difficulty date: March 5, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 25H INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT CONNECTOR UNDER SEAT 25H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
